The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (231 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 1, 2015, pp. 17–26
DOI: 10.4171/ZAA/1526

Published online: 2015-01-08

On a Class of Second-Order Differential Inclusions on the Positive Half-Line

Gheorghe Moroșanu[1]

(1) Central European University, Budapest, Hungary

Consider in a real Hilbert space $H$ the differential equation (inclusion) (E): $ p(t)u''(t)+q(t)u'(t) \in Au(t) + f(t)$ a.e. in $(0, \infty)$, with the condition (B): $u(0) = x \in \overline{D(A)}$, where $A :D(A)\subset H\rightarrow H$ is a (possibly set-valued) maximal monotone operator whose range contains $0$; $p, q\in L^{\infty}(0,\infty )$, such that $\mathrm{ess} \inf \ p>0$, $\frac{q}{p}$ is differentiable a.e., and $\mathrm{ess} \inf \, \big[{(\frac{q}{p})}^2 + 2(\frac{q}{p})^{\prime}\big] >0$. We prove existence of a unique (weak or strong) solution $u$ to (E), (B), satisfying $a^{\frac{1}{2}}u \in L^{\infty}(0,\infty ;H)$ and $t^{\frac{1}{2}}a^{\frac{1}{2}}u^{\prime} \in L^2(0,\infty ;H)$, where $a(t)=\exp{\big( \int_0^t \frac{q}{p}\, d\tau \big) }$, showing in particular the behavior of $u$ as $t\rightarrow \infty$.

Keywords: Strong solution, weak solution, existence, uniqueness, asymptotic behavior

Moroșanu Gheorghe: On a Class of Second-Order Differential Inclusions on the Positive Half-Line. Z. Anal. Anwend. 34 (2015), 17-26. doi: 10.4171/ZAA/1526